标题:On Edge Colorings of 1-Toroidal Graphs
作者:Xin ZHANG;Gui Zhen LIU;
作者机构:[Xin ZHANG]Department of Mathematics, Xidian University;[Gui Zhen LIU]School of Mathematics, Shandong University
通讯作者:Zhang, X(sdu.zhang@yahoo.com.cn)
通讯作者地址:[Zhang, X]Xidian Univ, Dept Math, Xian 710071, Peoples R China.
来源:Acta Mathematica Sinica
出版年:2013
卷:29
期:7
页码:1421-1428
DOI:10.1007/s10114-013-1724-0
关键词:1-Toroidal graph; 1-planar graph; edge coloring
摘要:A graph is 1-toroidal, if it can be embedded in the torus so that each edge is crossed by at most one other edge. In this paper, it is proved that every 1-toroidal graph with maximum degree Δ≥ 10 is of class one in terms of edge coloring. Meanwhile, we show that there exist class two 1-toroidal grap...
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:http://kns.cnki.net/kns/detail/detail.aspx?FileName=ACMS201307015&DbName=CJFQ2013
TOP